# SDR ASOA20131028122

- Difficulty date: October 28, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 34,476 hours, 25,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG FUEL ODOR DURING TAKEOFF, WHILE APU POWERED THE PACKS.    MAINTENANCE PERFORMED OPS CHECK, CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
